| Model Number |
1961-92-043 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Edema (1820); Unspecified Infection (1930); Inflammation (1932); Damage to Ligament(s) (1952); Not Applicable (3189); No Code Available (3191)
| Date of Event |
03/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient was revised to address infection.Washout i&d and poly swap was performed.Doi: (b)(6) 2018; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H10 additional narrative: corrected: h6 (device).
Event or Problem Description
On (b)(6)2018, the patient underwent a second right knee revision with tibial insert exchange with irrigation and debridement to address the residual infection.The surgeon noted repair of a partial quadriceps tendon tear and correction of a subluxed patella.There was also noted to be swelling, chronic inflammation, and instability.All components were well-fixed.The surgeon utilized stimulant pellets with 1 gram of vancomycin into the wound to address the infection.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. h10 additional narrative: added: b5, d11, h6 (patient).H6 patient code: no code available (3191) used to capture the device revision or replacement and joint laxity.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.